Advertisement

Siberian Mathematical Journal

, Volume 43, Issue 2, pp 357–362 | Cite as

Preservation of Admissibility of Inference Rules in the Logics Similar to S4.2

  • V. V. Rybakov
  • V. V. Rimatskii
Article
  • 21 Downloads

Abstract

We show that an arbitrary finitely approximable logic extending S4.2(Grz.2,KC) preserves all admissible inference rules of the logic S4.2(Grz.2,KC) if and only if this logic possesses the so-called semantic cocovering property.

Keywords

Inference Rule Approximable Logic Admissible Inference Rule 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Rybakov V. V., “Preserving of admissible inference rules,” in: Logical Foundations of Computer Science, Springer-Verlag, Berlin, 1994, 304-316. (Lectures Notes in Computer Science, 813.)Google Scholar
  2. 2.
    Rybakov V. V., Admissibility of Logical Inference Rules, Elsevier Scientific Publisher, New York and Amsterdam (1997). (Stud. Logic Found. Math., 136.)Google Scholar
  3. 3.
    Chagrov A. and Zakharyaschev M., Modal Logic, Clarendon Press, Oxford (1997).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • V. V. Rybakov
    • 1
  • V. V. Rimatskii
    • 1
  1. 1.Kransnoyarsk State UniversityKransnoyarsk

Personalised recommendations